Alert archive / Colorado / Winter Storm Warnings in 2025
Winter Storm Warning 13, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm warning at Dec 26, 2025, 2:09 PM MST for Conejos County, Mineral County, Rio Grande County, Colorado. It took effect at Dec 26, 2025, 10:00 PM MST. It was in force for 28 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 26, 2025, 2:09 PM MST (21:09 UTC)
- In effect from
- Dec 26, 2025, 10:00 PM MST
- Expired
- Dec 28, 2025, 1:50 AM MST
- In force
- 28 hr
- Issued by
- NWS Pueblo, CO
Counties Conejos County, CO, Mineral County, CO, Rio Grande County, CO
The radar
The Pueblo radar (KPUX), 230 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 6:12 AM MST | SNOW 2 | 1 Se Wolf Creek Pass, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The text
As transmitted.
819 WWUS45 KPUB 262109 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 209 PM MST Fri Dec 26 2025 COZ068-270515- /O.UPG.KPUB.WW.Y.0030.251227T0500Z-251228T1800Z/ /O.NEW.KPUB.WS.W.0013.251227T0500Z-251228T1800Z/ Eastern San Juan Mountains Above 10000 Feet- Including Wolf Creek Pass and Cumbres Pass 209 PM MST Fri Dec 26 2025 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 11 AM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations between 6 and 12 inches, with locally higher amounts possible. Winds gusting as high as 50 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...From 10 PM this evening to 11 AM MST Sunday. * IMPACTS...Travel could be very difficult with snow, blowing snow, and degraded visibilities, especially over Wolf Creek Pass. Gusty winds could bring down tree branches and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ058-060-270515- /O.NEW.KPUB.WW.Y.0031.251227T1200Z-251228T1800Z/ Western Mosquito Range/East Lake County Above 11000 Feet-Eastern Sawatch Mountains Above 11000 Feet- Including Climax and Bonanza 209 PM MST Fri Dec 26 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 11 AM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations up to 6 inches. Winds gusting as high as 45 mph. * WHERE...Eastern Sawatch Mountains Above 11000 Feet and Western Mosquito Range/East Lake County Above 11000 Feet. * WHEN...From 5 AM Saturday to 11 AM MST Sunday. * IMPACTS...Plan on slippery road conditions. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ073-075-270515- /O.NEW.KPUB.WW.Y.0031.251227T1800Z-251229T0300Z/ Northern Sangre de Cristo Mountains Above 11000 Feet-Southern Sangre de Cristo Mountains Above 11000 Feet- Including Spanish Peaks and Blanca Peak 209 PM MST Fri Dec 26 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 8 PM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations between 5 and 8 inches, with localized higher amounts possible. Winds gusting as high as 60 mph. * WHERE...Sangre de Cristo Mountains Above 11000 Feet. * WHEN...From 11 AM Saturday to 8 PM MST Sunday. * IMPACTS...Plan on slippery road conditions. Strong winds could cause tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Visit us at http://www.weather.gov/pub MG
5 follow-up statements
417 WWUS45 KPUB 270434 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 934 PM MST Fri Dec 26 2025 COZ068-271245- /O.CON.KPUB.WS.W.0013.251227T0500Z-251228T1800Z/ Eastern San Juan Mountains Above 10000 Feet- Including Wolf Creek Pass and Cumbres Pass 934 PM MST Fri Dec 26 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations between 6 and 12 inches, with locally higher amounts possible. Winds gusting as high as 50 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 11 AM MST Sunday. * IMPACTS...Travel could be very difficult with snow, blowing snow, and degraded visibilities, especially over Wolf Creek Pass. Gusty winds could bring down tree branches and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ058-060-271245- /O.CON.KPUB.WW.Y.0031.251227T1200Z-251228T1800Z/ Western Mosquito Range/East Lake County Above 11000 Feet-Eastern Sawatch Mountains Above 11000 Feet- Including Bonanza and Climax 934 PM MST Fri Dec 26 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 11 AM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations up to 6 inches. Winds gusting as high as 45 mph. * WHERE...Eastern Sawatch Mountains Above 11000 Feet and Western Mosquito Range/East Lake County Above 11000 Feet. * WHEN...From 5 AM Saturday to 11 AM MST Sunday. * IMPACTS...Travel could be very difficult. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ073-075-271245- /O.CON.KPUB.WW.Y.0031.251227T1800Z-251229T0300Z/ Northern Sangre de Cristo Mountains Above 11000 Feet-Southern Sangre de Cristo Mountains Above 11000 Feet- Including Blanca Peak and Spanish Peaks 934 PM MST Fri Dec 26 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 8 PM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations between 5 and 8 inches, with localized higher amounts possible. Winds gusting as high as 60 mph. * WHERE...Northern Sangre de Cristo Mountains Above 11000 Feet and Southern Sangre de Cristo Mountains Above 11000 Feet. * WHEN...From 11 AM Saturday to 8 PM MST Sunday. * IMPACTS...Travel could be very difficult. Strong winds could cause tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Visit us at http://www.weather.gov/pub Simcoe
576 WWUS45 KPUB 270856 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 156 AM MST Sat Dec 27 2025 COZ068-271700- /O.CON.KPUB.WS.W.0013.000000T0000Z-251228T1800Z/ Eastern San Juan Mountains Above 10000 Feet- Including Cumbres Pass and Wolf Creek Pass 156 AM MST Sat Dec 27 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * WHAT...Heavy snow. Additional snow accumulations between 6 and 12 inches. Winds gusting as high as 50 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 11 AM MST Sunday. * IMPACTS...Travel could be very difficult with snow, blowing snow, and degraded visibilities, especially over Wolf Creek Pass. Gusty winds could bring down tree branches and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ058-060-271700- /O.CON.KPUB.WW.Y.0031.251227T1200Z-251228T1800Z/ Western Mosquito Range/East Lake County Above 11000 Feet-Eastern Sawatch Mountains Above 11000 Feet- Including Climax and Bonanza 156 AM MST Sat Dec 27 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 11 AM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations between 3 and 6 inches. Winds gusting as high as 45 mph. * WHERE...Eastern Sawatch Mountains Above 11000 Feet and Western Mosquito Range/East Lake County Above 11000 Feet. * WHEN...From 5 AM early this morning to 11 AM MST Sunday. * IMPACTS...Travel could be very difficult with snow, blowing snow, and degraded visibilities, especially over mountain passes. Gusty winds could bring down tree branches and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ073-075-271700- /O.CON.KPUB.WW.Y.0031.251227T1800Z-251229T0300Z/ Northern Sangre de Cristo Mountains Above 11000 Feet-Southern Sangre de Cristo Mountains Above 11000 Feet- Including Blanca Peak and Spanish Peaks 156 AM MST Sat Dec 27 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations between 3 and 6 inches. Winds gusting as high as 50 mph. * WHERE...Northern Sangre de Cristo Mountains Above 11000 Feet and Southern Sangre de Cristo Mountains Above 11000 Feet. * WHEN...From 11 AM this morning to 8 PM MST Sunday. * IMPACTS...Travel could be very difficult with snow, blowing snow, and degraded visibilities, especially over mountain passes. Gusty winds could bring down tree branches and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Visit us at http://www.weather.gov/pub Ehr
051 WWUS45 KPUB 271639 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 939 AM MST Sat Dec 27 2025 COZ068-280045- /O.CON.KPUB.WS.W.0013.000000T0000Z-251228T1800Z/ Eastern San Juan Mountains Above 10000 Feet- Including Cumbres Pass and Wolf Creek Pass 939 AM MST Sat Dec 27 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * WHAT...Heavy snow. Additional snow accumulations between 6 and 12 inches. Winds gusting as high as 50 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 11 AM MST Sunday. * IMPACTS...Travel could be very difficult with snow, blowing snow, and degraded visibilities, especially over Wolf Creek Pass. Gusty winds could bring down tree branches and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ058-060-280045- /O.CON.KPUB.WW.Y.0031.000000T0000Z-251228T1800Z/ Western Mosquito Range/East Lake County Above 11000 Feet-Eastern Sawatch Mountains Above 11000 Feet- Including Climax and Bonanza 939 AM MST Sat Dec 27 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations between 3 and 6 inches. Winds gusting as high as 45 mph. * WHERE...Eastern Sawatch Mountains Above 11000 Feet and East Lake County Above 11000 Feet. * WHEN...Until 11 AM MST Sunday. * IMPACTS...Travel could be very difficult with snow, blowing snow, and degraded visibilities, especially over mountain passes. Gusty winds could bring down tree branches and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ073-075-280045- /O.CON.KPUB.WW.Y.0031.251227T1800Z-251229T0300Z/ Northern Sangre de Cristo Mountains Above 11000 Feet-Southern Sangre de Cristo Mountains Above 11000 Feet- Including Spanish Peaks and Blanca Peak 939 AM MST Sat Dec 27 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations between 3 and 6 inches. Winds gusting as high as 50 mph. * WHERE...Sangre de Cristo Mountains Above 11000 Feet. * WHEN...Until 8 PM MST Sunday. * IMPACTS...Travel could be very difficult with snow, blowing snow, and degraded visibilities, especially over mountain passes. Gusty winds could bring down tree branches and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Visit us at http://www.weather.gov/pub MG
255 WWUS45 KPUB 280105 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 605 PM MST Sat Dec 27 2025 COZ068-280915- /O.CON.KPUB.WS.W.0013.000000T0000Z-251228T1800Z/ Eastern San Juan Mountains Above 10000 Feet- Including Wolf Creek Pass and Cumbres Pass 605 PM MST Sat Dec 27 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * WHAT...Heavy snow. Additional snow accumulations between 6 and 12 inches. Winds gusting as high as 50 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 11 AM MST Sunday. * IMPACTS...Travel could be very difficult with snow, blowing snow, and degraded visibilities, especially over Wolf Creek Pass. Gusty winds could bring down tree branches and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ058-060-280915- /O.CON.KPUB.WW.Y.0031.000000T0000Z-251228T1800Z/ Western Mosquito Range/East Lake County Above 11000 Feet-Eastern Sawatch Mountains Above 11000 Feet- Including Climax and Bonanza 605 PM MST Sat Dec 27 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations between 3 and 6 inches. Winds gusting as high as 45 mph. * WHERE...Eastern Sawatch Mountains Above 11000 Feet and Western Mosquito Range/East Lake County Above 11000 Feet. * WHEN...Until 11 AM MST Sunday. * IMPACTS...Travel could be very difficult with snow, blowing snow, and degraded visibilities, especially over mountain passes. Gusty winds could bring down tree branches and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ073-075-280915- /O.CON.KPUB.WW.Y.0031.000000T0000Z-251229T0300Z/ Northern Sangre de Cristo Mountains Above 11000 Feet-Southern Sangre de Cristo Mountains Above 11000 Feet- Including Spanish Peaks and Blanca Peak 605 PM MST Sat Dec 27 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations between 3 and 6 inches. Winds gusting as high as 50 mph. * WHERE...Northern Sangre de Cristo Mountains Above 11000 Feet and Southern Sangre de Cristo Mountains Above 11000 Feet. * WHEN...Until 8 PM MST Sunday. * IMPACTS...Travel could be very difficult with snow, blowing snow, and degraded visibilities, especially over mountain passes. Gusty winds could bring down tree branches and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Visit us at http://www.weather.gov/pub KS
176 WWUS45 KPUB 280850 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 150 AM MST Sun Dec 28 2025 COZ068-281700- /O.CAN.KPUB.WS.W.0013.000000T0000Z-251228T1800Z/ /O.EXA.KPUB.WW.Y.0031.000000T0000Z-251228T1800Z/ Eastern San Juan Mountains Above 10000 Feet- Including Wolf Creek Pass and Cumbres Pass 150 AM MST Sun Dec 28 2025 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Snow. Additional snow accumulations up to one inch. Winds gusting as high as 40 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 11 AM MST this morning. * IMPACTS...Travel could be difficult with blowing snow and degraded visibilities, especially over Wolf Creek Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ073-075-281700- /O.EXT.KPUB.WW.Y.0031.000000T0000Z-251228T1800Z/ Northern Sangre de Cristo Mountains Above 11000 Feet-Southern Sangre de Cristo Mountains Above 11000 Feet- Including Spanish Peaks and Blanca Peak 150 AM MST Sun Dec 28 2025 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...Snow. Additional snow accumulations up to two inches. Winds gusting as high as 50 mph. * WHERE...Northern Sangre de Cristo Mountains Above 11000 Feet and Southern Sangre de Cristo Mountains Above 11000 Feet. * WHEN...Until 11 AM MST this morning. * IMPACTS...Travel could be very difficult with snow, blowing snow, and degraded visibilities, especially over mountain passes. Gusty winds could bring down tree branches and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ058-060-281700- /O.CON.KPUB.WW.Y.0031.000000T0000Z-251228T1800Z/ Western Mosquito Range/East Lake County Above 11000 Feet-Eastern Sawatch Mountains Above 11000 Feet- Including Bonanza and Climax 150 AM MST Sun Dec 28 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...Snow. Additional snow accumulations up to two inches. Winds gusting as high as 55 mph. * WHERE...Eastern Sawatch Mountains Above 11000 Feet and Western Mosquito Range/East Lake County Above 11000 Feet. * WHEN...Until 11 AM MST this morning. * IMPACTS...Travel could be very difficult with snow, blowing snow, and degraded visibilities, especially over mountain passes. Gusty winds could bring down tree branches and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Visit us at http://www.weather.gov/pub Ehr
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm warning went out at Dec 26, 10:26 AM MST, 3 hours 43 minutes earlier. Its key messages:
- After a brief break, wind-driven snow redevelops tonight and continues along the Continental Divide into the weekend. Plains to remain dry and exceptionally warm today and tomorrow.
- If you have been missing winter, a much anticipated cold front looks to come through Sunday morning, bringing in much colder temperatures, along with more widespread chances for light, but wind driven, snow.
Area forecast discussion, Dec 26, 10:26 AM MST, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1026 AM MST Fri Dec 26 2025 .KEY MESSAGES... - After a brief break, wind-driven snow redevelops tonight and continues along the Continental Divide into the weekend. Plains to remain dry and exceptionally warm today and tomorrow. - If you have been missing winter, a much anticipated cold front looks to come through Sunday morning, bringing in much colder temperatures, along with more widespread chances for light, but wind driven, snow. && .SHORT TERM /THROUGH TONIGHT/... Issued at 242 AM MST Fri Dec 26 2025 Currently...An upper pacific trough remains just off the West Coast this morning. Strong west to southwest winds aloft were in place across the state, with mid and high levels cloudiness streaming across the forecast area as per latest satellite imagery. Temps as of 2 AM were 30s and 40s for most spots, though a few locations receiving intermittent westerly gusts remained in the 50s. Today...Not a lot of change to the upper pattern through the day today, though the upper trough finally starts to make a move onshore. Strong west to southwest flow aloft will continue, so gusty winds for the higher elevations along with very warm conditions for the eastern plains will continue to be the case. Models do show a brief lag in snowfall along the mts at least through the first half of the day. Some elevated fire weather conditions are starting to crop up in Teller County this afternoon as well, due to the brisk winds and low humidity levels. For now, not enough of the zone is forecast to experience those conditions so no fire weather highlight has been issued. Forecast high temps today will likely NOT break records unless the atmosphere over-performs, but will still climb to around 20 degrees above seasonal normals. Plan on highs today in the 50s for the high valleys, and 60s to lower 70s for the plains. Tonight...The upper longwave trough pushes east into the Intermountain West and Great Basin tonight, with models showing snow redeveloping across all of western CO including along the Continental Divide late. Snow amounts through tonight look to be around 2 to 4 inches for the eastern San Juans where the best orographics are expected to be. However, snowfall there is forecast to continue through Sat into Sun morning, and combined with the strong W-SW winds gusting as high as 40-50 mph, a Winter Weather Advisory was warranted for the eastern San Juans starting at 10 PM tonight. The remainder of the mts will see lighter amounts, but will still deal with the gusty winds creating blowing and drifting snow, so later shifts may hoist additional highlights. As for overnight low temps, look for lows in the 20s to around 30F for the high valleys, and 30s to lower 40s for the plains. Moore && .LONG TERM /SATURDAY THROUGH THURSDAY/... Issued at 242 AM MST Fri Dec 26 2025 Saturday.. Our incoming system has slowed a bit more, which will keep us even more firmly in the warm and dry on the plains camp for one more day. Daytime highs look to climb right back into the 60s and 70s for most of the plains, with 50s for the Pikes Peak region and the San Luis Valley. Winds will be breezy out of the west and southwest, with gusts to 55 mph or so over the southern mountains, and gusts to 45 mph or so over our gap flow in Huerfano County. Luckily, our humidities increase as well, so fire weather concerns are not expected at this time. As the system approaches, snowfall rates increase over the high country from west to east, moving into the central mountains by Saturday afternoon. This will mean periods of moderate to heavy snowfall for the San Juans though, where orographics will be favored. A Winter Weather Advisory is in place for this area through late Sunday morning, with heaviest snowfall rates expected Saturday morning and Saturday afternoon. Winds gusting to 50 mph will be possible as well, which may lead to periods of wind driven snow and very dangerous travel conditions, especially over Wolf Creek Pass. Storm totals of around 6 to 12 inches are expected for the San Juans by Sunday evening. Saturday Night through Sunday.. Models continue to slow the timing of the incoming cold front. We still think that winter is coming.. but the front doesn't look to come through our plains until early Sunday morning now. Gusty north winds along and behind it pick up between midnight and 4 AM along and north of Highway 50, and snow chances look to begin along the Palmer generally anytime after midnight as well. Precipitation may start as rain or a mix for the lower elevations of the Highway 50 corridor, but with the front coming through in the coldest hours, a quick transition to snow is anticipated. All snow is expected for El Paso County, with blowing snow and degraded visibility possible through much of Sunday morning. This will be especially true for eastern El Paso, where gusts will be higher. Light but wind driven snow chances march south through the morning hours, with most of our plains seeing chances between 6 AM and noon. Winds begin to decrease through the afternoon hours, and snowfall looks to dissipate through the evening hours. Totals with this system are fairly low given how long we have waited for decent moisture, but we will take what we can get at this point of course. Highest totals are will be over the San Juans, but the central mountains and Sangres should both see totals around 4 to 8 inches as well. Lesser amounts for other mountain zones are expected, with 2 to 3 inches likely over the Palmer Divide. Trace amounts to possibly 2 or so inches look to be the most likely outcomes on our plains, with those 2 inch amounts hugging closer to the terrain. Overall, our main travel impacts will more likely be due to blowing snow than to road conditions given the lower totals and the warmer temperatures. Monday Onwards.. Provided the front does not slow down some more, we are in cool and dry northerly flow behind it by Monday, with slightly cooler than normal temperatures. Highs look to climb into the 40s for much of the plains, with 30s for the San Luis Valley. A warming trend begins on Tuesday, with dry conditions and weaker winds persisting through at least Wednesday as a broad area of high pressure sits to our west and leaves us in northwest flow. Models continue to hint that this pattern may stay in place through late next week before westerly or southwesterly flow and more chances for precipitation possibly return, at least for the high country. && .AVIATION /18Z TAFS THROUGH 18Z SATURDAY/... Issued at 1026 AM MST Fri Dec 26 2025 VFR conditions are expected at KALS, KCOS, and KPUB through 24 hours, with persistent mid to high-level clouds. Breezy west- southwest winds will persist over the area into tonight before weakening. In the early morning hours of Saturday, inversions will be present near both KCOS and KPUB. Continued trend of including LLWS at KCOS starting at 07Z tonight, with light surface winds and strong west flow aloft. KPUB will also have light surface winds, though stronger flow aloft is currently expected to remain above 5 kft. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 10 PM this evening to 11 AM MST Sunday for COZ068. && SHORT TERM...MOORE LONG TERM...EHR AVIATION...GARBEROGLIO
Hazardous weather outlook, Dec 26, 4:15 AM MST, 9 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 415 AM MST Fri Dec 26 2025 COZ058>089-093>099-271115- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 415 AM MST Fri Dec 26 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight After a brief break today, wind-driven snow will redevelop tonight across the higher terrain, with a focus along the Continental Divide and especially across the eastern San Juan Mountains. Total new snow amounts through tonight for the eastern San Juan Mts will range from 2 to 4 inches, but moderate snow along with gusty west to southwest winds will persist there over the weekend, prompting the issuance of a Winter Weather Advisory. The remainder of the mountains will likely see very light new snow amounts through tonight. Visibility may be degraded at times due to the stronger winds across the higher terrain, producing areas of blowing and drifting snow. Travel may be hazardous at times, especially over Wolf Creek Pass. Spotty elevated fire weather conditions will be possible across Teller County this afternoon, due to low humidity levels and brisk west to southwest winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Moderate to heavy wind driven snow will continue for Saturday and into Sunday morning over the San Juans, with travel impacts due to low visibility remaining possible, especially for Wolf Creek Pass. Elsewhere for the high country, light to moderate and wind driven snow will be possible for Saturday. Snow chances move into the Palmer Divide Saturday night, and into the I-25 corridor by Sunday morning. Most of the plains will see chances for periods of light but wind driven snow on Sunday. Travel impacts may be possible, especially for the Palmer Divide, and areas over and near the higher terrain, due to poor visibility. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 27/EHR
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 2:07 AM MST | Winter Weather Advisory | PUB | Conejos, Mineral, Rio Grande | 12 hr |
| Dec 26, 2:09 PM MST | Winter Weather Advisory | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 6 more | 44 hr |
Nearby
Winter Storm Warnings in Colorado, 2025Every winter storm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.